# SDR CALA2019072901270

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BOTTOM FLANGE 3 1/2IN AFT OF NR 4 VERTICAL STIFFENER OF RIB STAB STA 92.70 ON RIGHT HORIZONTAL STAB REF N/R 99847124 ACCOMPLISHED PERMANENT REPAIR ON RIGHT HORIZONTAL STAB INSPAR RIB 92.70 BOTTOM FLANGE 3.5IN AFT OF NR 4 VERTICAL STIFFENER AND 7IN AFT OF NR 3 VERTICAL STIFFENER PER SRM 55-10-09 REPAIR 5 FIG 202.
